# SDR RAIA0003020

- Difficulty date: March 28, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 11,121 hours, 9,755 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 14155090404
- Condition: Failed
- Location: Rt Wing
- Part time: 11,121 hours, 9,755 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7490-STL- SECOND CIRCUIT AIRFRAME DEICE FAULT IN AUTO AND MANUAL MODES DURING TAXI.  MAINTENANCE REPLACED RIGHT OUTBOARD LEADING EDGE ASSEMBLY.
